# SDR SIMA20150605004

- Difficulty date: June 5, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 30,345 hours, 21,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STEP AFT SKIN ATTACH ANGLE IS CRACKED BY THE PULLEY BRACKET.  INSTALLED NEW DRAG ANGLE, ATTACH ANGLE, IAW SRM 52-11-04 & ETN-CR-52--037R1.
